Mathematical Research Letters

Volume 18 (2011)

Number 6


The curvature of gradient Ricci solitons

Ovidiu Munteanu and Mu-Tao Wang

pp. 1051-1069

Meromorphic Line Bundles and Holomorphic Gerbes

Edoardo Ballico and Oren Ben-Bassat

pp. 1071-1084

Volume bounds for generalized twisted torus links

Abhijit Champanerkar, David Futer, Ilya Kofman, Walter Neumann, and Jessica S. Purcell

pp. 1097-1120

Six-dimensional exceptional quotient singularities

Ivan Cheltsov and Constantin Shramov

pp. 1121-1139

Hilbert’s Tenth Problem and Mazur’s Conjectures in Complementary Subrings of Number Fields

Kirsten Eisenträger, Graham Everest, and Alexandra Shlapentokh

pp. 1141-1162

Singular Riemannian metrics, sub-rigidity vs rigidity

Samir Bekkara and Abdelghani Zeghib

pp. 1203-1214

Strong rational connectedness of Toric Varieties

Yifei Chen and Vyacheslav Shokurov

pp. 1227-1237

Periodic solutions of Abreu’s equation

Renjie Feng and Gábor Székelyhidi

pp. 1271-1279

Splitting fields of elements in arithmetic groups

Alexander Gorodnik and Amos Nevo

pp. 1281-1288

Self cup products and the theta characteristic torsor

Bjorn Poonen and Eric Rains

pp. 1305-1318